# SDR CA970114014

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: D1394N
- Condition: Defective
- Location: Port Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF PORT ENGINE FIRE INDICATION AND BELL ACTIVATED. PILOT SHUTDOWN PORT ENGINE AND FIRE BOTTLE FIRED. ENGINE FIRE WIRES AT FAULT. REPLACED.
